# SDR 2020F00083

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: General aviation
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: N953AT
- Aircraft time: 18,741 hours, 12,969 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler, Boeing
- Component part number: 5940974502
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER ASSEMBLY PN# 5940974-502 WAS FOUND DURING ROUTINE WALKAROUND BY AIRCRAFT MAINTENANCE TO BE DELAMINATED AT BOTH THE UPPER AND LOWER SKINS. FURTHER INSPECTION AT FAA-145 SHOP LEVEL DETERMINED ENTIRE SPOILER TO BE DELAMINATED AT BOTH THE UPPER AND LOWER SKIN LOCATIONS.
